RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1986, Volume 68, Number 2, Pages 163–171 (Mi tmf5167)  

This article is cited in 10 scientific papers (total in 10 papers)

Conservation laws of evolution systems

V. V. Zharinov


Abstract: For evolution systems of differential equations, conserved currents, in particular trivial ones, are described in terms of their densities. A formula that can be regarded as an analog of Noether's theorem for non-Lagrangian systems is derived. An isomorphism is constructed between the space of conservation laws, i.e., the equivalence classes of the conserved currents with respect to the trivial currents, and the solution space of a certain strongly overdetermined system of linear differential equations.

Full text: PDF file (912 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1986, 68:2, 745–751

Bibliographic databases:

Document Type: Article
Received: 31.05.1985

Citation: V. V. Zharinov, “Conservation laws of evolution systems”, TMF, 68:2 (1986), 163–171; Theoret. and Math. Phys., 68:2 (1986), 745–751

Citation in format AMSBIB
\Bibitem{Zha86}
\by V.~V.~Zharinov
\paper Conservation laws of evolution systems
\jour TMF
\yr 1986
\vol 68
\issue 2
\pages 163--171
\mathnet{http://mi.mathnet.ru/tmf5167}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=871045}
\zmath{https://zbmath.org/?q=an:0625.35071}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 68
\issue 2
\pages 745--751
\crossref{https://doi.org/10.1007/BF01035536}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986G528100001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5167
  • http://mi.mathnet.ru/eng/tmf/v68/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “On Bäcklund correspondences”, Math. USSR-Sb., 64:1 (1989), 277–293  mathnet  crossref  mathscinet  zmath
    2. V. V. Zharinov, “Extrinsic geometry of differential equations and Green's formula”, Math. USSR-Izv., 35:1 (1990), 37–60  mathnet  crossref  mathscinet  zmath
    3. V. V. Zharinov, “Evolution systems on a lattice”, Theoret. and Math. Phys., 157:3 (2008), 1694–1706  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. M. Euler, N. Euler, S. Lundberg, “Reciprocal Bäcklund transformations of autonomous evolution equations”, Theoret. and Math. Phys., 159:3 (2009), 770–778  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. V. V. Zharinov, “Evolution systems with constraints in the form of zero-divergence conditions”, Theoret. and Math. Phys., 163:1 (2010), 401–413  mathnet  crossref  crossref  zmath  adsnasa  isi  elib
    6. V. V. Zharinov, “Conservation laws, differential identities, and constraints of partial differential equations”, Theoret. and Math. Phys., 185:2 (2015), 1557–1581  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    7. Anco S.C., Avdonina E.D., Gainetdinova A., Galiakberova L.R., Ibragimov N.H., Wolf T., “Symmetries and Conservation Laws of the Generalized Krichever-Novikov Equation”, J. Phys. A-Math. Theor., 49:10, SI (2016), 105201  crossref  isi
    8. Rosenhaus V. Shankar R., “Second Noether theorem for quasi-Noether systems”, J. Phys. A-Math. Theor., 49:17 (2016), 175205  crossref  mathscinet  zmath  isi  scopus
    9. V. V. Zharinov, “Lie–Poisson structures over differential algebras”, Theoret. and Math. Phys., 192:3 (2017), 1337–1349  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    10. Rosenhaus V. Shankar R., “Sub-Symmetries and Conservation Laws”, Rep. Math. Phys., 83:1 (2019), 21–48  crossref  mathscinet  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:347
    Full text:123
    References:36
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019